# SDR FDEA200903110902

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 56,582 hours, 9,356 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6005305
- Part serial: APR970924
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

PRIOR TO 100 KTS, VERY LOUD AURAL TONE OVERPOWERED RADIO XMSNS & TIRE FAILURE WARNINGS.  REJECTED TAKEOFF.  CKD ACFT, FOUND SHREDDED CENTER MLG TIRE & HYD FLUID LEAKING.  STATUS INDICATED ANTI-SKID FAULT.  FOUND NR 9 TIRE BLOWN.  NR 9 & 10 BRAKES DAMAGED.  NR 9 HUB CAP BROKEN.  NR 10 FWD BRAKE LINE FITTING PULLED OUT.  ASCU SHOWS IN CURRENT FAULTS NR 9 WHEEL NOT TURNING. CLEARED MESSAGE.  REPLACED TIRES & BRAKES, BRAKE TEMP SENSOR, HUB CAP & WHEEL SPEED XDUCER, ASCU & CENTER GEAR A/S CONTROL VALVES. REPAIRED BRAKE LINE FITTING. INSPECT CENTER  AXELS OK.  CENTER ANTI-SKID WIRING CKS OK. RETORQUED TRUNNION BOLTS, PERFORMED WHEEL SPEED TEST, HI DRAG LOAD SIDE LOAD INSP & CENTER MLG RETRACT TEST,  ALL OK. ACFT RTS.
